Alert archive / Florida / Fire Weather Watches in 2012
Fire Weather Watch 2, NWS Melbourne, FL
NWS Melbourne, FL issued this fire weather watch at Jan 1, 2012, 2:49 PM EST for 6 counties in Florida. It took effect at Jan 3, 2012, 11:00 AM EST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Jan 1, 2012, 2:49 PM EST (19:49 UTC)
- In effect from
- Jan 3, 2012, 11:00 AM EST
- Expired
- Jan 2, 2012, 2:26 PM EST
- In force
- Issued by
- NWS Melbourne, FL
Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL
The radar
The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 19:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cape Canaveral, FL (KXMR), launched 12:00Z, 7.8 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1039 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 5 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
146 WWUS82 KMLB 011949 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 249 PM EST SUN JAN 1 2012 ...MUCH COLDER AND DRIER AIR BEHIND A WINTER SEASON COLD FRONT... FLZ041-044>046-053-141-144-021100- /O.NEW.KMLB.FW.A.0002.120103T1600Z-120104T0000Z/ /O.CON.KMLB.FW.A.0001.120102T1700Z-120102T2300Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- COASTAL VOLUSIA-SOUTHERN LAKE- 249 PM EST SUN JAN 1 2012 THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. THE FIRE WEATHER WATCH FOR MONDAY AFTERNOON FOR INLAND VOLUSIA... NORTHERN LAKE... ORANGE... SEMINOLE... OSCEOLA... COASTAL VOLUSIA AND SOUTHERN LAKE REMAINS IN EFFECT. * AFFECTED AREA... INLAND VOLUSIA... NORTHERN LAKE... ORANGE... SEMINOLE... OSCEOLA... COASTAL VOLUSIA... SOUTHERN LAKE. * WIND...NORTHWEST WINDS WILL INCREASE TO 15 TO 20 MPH AND WILL BE GUSTY AT TIMES. * HUMIDITY...VALUES WILL FALL TO BETWEEN 20 AND 30 PERCENT DURING THE AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE POSSIBLE BETWEEN 24 AND 72 HOURS. && $$ FLZ047-054-058-059-064-147-021100- /O.NEW.KMLB.FW.A.0002.120103T1600Z-120104T0000Z/ SOUTHERN BREVARD-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- NORTHERN BREVARD- 249 PM EST SUN JAN 1 2012 THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. * AFFECTED AREA... SOUTHERN BREVARD... INDIAN RIVER... OKEECHOBEE... ST. LUCIE... MARTIN... NORTHERN BREVARD. * WIND...NORTHWEST WINDS 15 TO 20 MPH AND GUSTY AT TIMES. * HUMIDITY...VALUES WILL FALL TO BETWEEN 20 AND 30 PERCENT DURING THE AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE POSSIBLE BETWEEN 24 AND 72 HOURS. && $$ 67
2 follow-up statements
589 WWUS82 KMLB 020910 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 410 AM EST MON JAN 2 2012 ...MUCH COLDER AND DRIER AIR BEHIND A WINTER SEASON COLD FRONT... FLZ041-044>046-053-141-144-031030- /O.UPG.KMLB.FW.A.0001.120102T1700Z-120102T2300Z/ /O.NEW.KMLB.FW.W.0001.120102T1800Z-120103T0000Z/ /O.CON.KMLB.FW.A.0002.120103T1600Z-120104T0000Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- COASTAL VOLUSIA-SOUTHERN LAKE- 410 AM EST MON JAN 2 2012 THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 7 PM EST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. * AFFECTED AREA... INLAND VOLUSIA... NORTHERN LAKE... ORANGE... SEMINOLE... OSCEOLA... COASTAL VOLUSIA... SOUTHERN LAKE. * WIND...NORTHWEST WINDS WILL INCREASE TO 15 TO 20 MPH AND WILL BE GUSTY AT TIMES. * HUMIDITY...VALUES WILL FALL TO BETWEEN 20 AND 30 PERCENT DURING THE AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE POSSIBLE BETWEEN 24 AND 72 HOURS. && $$ FLZ047-054-058-059-064-147-031030- /O.CON.KMLB.FW.A.0002.120103T1600Z-120104T0000Z/ SOUTHERN BREVARD-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- NORTHERN BREVARD- 410 AM EST MON JAN 2 2012 A FIRE WEATHER WATCH REMAINS IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY EVENING. * AFFECTED AREA... SOUTHERN BREVARD... INDIAN RIVER... OKEECHOBEE... ST. LUCIE... MARTIN... NORTHERN BREVARD. * WIND...NORTHWEST WINDS 15 TO 20 MPH AND GUSTY AT TIMES. * HUMIDITY...VALUES WILL FALL TO BETWEEN 20 AND 30 PERCENT DURING THE AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS...LONG DURATIONS OF LOW RELATIVE HUMIDITY OR A COMBINATION OF LOW RELATIVE HUMIDITY AND STRONG WINDS...ARE POSSIBLE BETWEEN 24 AND 72 HOURS. && $$ SEDLOCK
326 WWUS82 KMLB 021926 RFWMLB URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 226 PM EST MON JAN 2 2012 ...MUCH COLDER AND DRIER AIR BEHIND A WINTER SEASON COLD FRONT... FLZ041-044>046-053-141-144-030000- /O.UPG.KMLB.FW.A.0002.120103T1600Z-120104T0000Z/ /O.NEW.KMLB.FW.W.0002.120103T1500Z-120104T0000Z/ /O.CON.KMLB.FW.W.0001.000000T0000Z-120103T0000Z/ INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-OSCEOLA- COASTAL VOLUSIA-SOUTHERN LAKE- 226 PM EST MON JAN 2 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM EST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 7 PM EST TUESDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM EST TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA... INLAND VOLUSIA... NORTHERN LAKE... ORANGE... SEMINOLE... OSCEOLA... COASTAL VOLUSIA... SOUTHERN LAKE. * WIND...NORTHWEST WINDS WILL INCREASE TO 15 TO 20 MPH AND WILL BE GUSTY AT TIMES. * HUMIDITY...VALUES WILL FALL TO BETWEEN 20 AND 30 PERCENT DURING THE AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. && $$ FLZ047-054-058-059-064-147-030000- /O.UPG.KMLB.FW.A.0002.120103T1600Z-120104T0000Z/ /O.NEW.KMLB.FW.W.0002.120103T1500Z-120104T0000Z/ SOUTHERN BREVARD-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN- NORTHERN BREVARD- 226 PM EST MON JAN 2 2012 THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 10 AM TO 7 PM EST TUESDAY. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * AFFECTED AREA... SOUTHERN BREVARD... INDIAN RIVER... OKEECHOBEE... ST. LUCIE... MARTIN... NORTHERN BREVARD. * WIND...NORTHWEST WINDS 15 TO 20 MPH AND GUSTY AT TIMES. * HUMIDITY...VALUES WILL FALL TO BETWEEN 20 AND 30 PERCENT DURING THE AFTERNOON. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS NOT RECOMMENDED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING IS ISSUED WHEN VERY FAVORABLE CONDITIONS FOR THE SPREAD OF WILDFIRE ARE OCCURRING NOW...OR WILL LIKELY OCCUR WITHIN THE NEXT 24 HOURS. && $$ 67
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this fire weather watch went out at Jan 1, 2:37 PM EST, 12 minutes earlier.
Area forecast discussion, Jan 1, 2:37 PM EST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
237 PM EST SUN JAN 1 2012
.DISCUSSION...
...TURNING MUCH COLDER MONDAY NIGHT...
...REMAINING CHILLY TUESDAY WITH A WIDESPREAD FREEZE TUESDAY
NIGHT...
CURRENT...SURFACE RIDGE BEING PUSHED TO THE SOUTHEAST AS A COLD
FRONT TRACKS ACROSS THE WESTERN PANHANDLE...SOUTHEAST ALABAMA AND
SOUTHWEST GEORGIA. DIURNAL CU FORMING AND BEING PUSHED TOWARD THE
ATLANTIC BY THE SOUTHWEST TO WEST BOUNDARY LAYER FLOW ALONG THE
COAST AND BEING PUSHED IN THE ONSHORE FLOW OVER THE SAINT
LUCIE...MARTIN AND OKEECHOBEE AREA THEN MOSTLY CLEAR NORTH OF
THESE THREE COUNTIES. TEMPS IN THE MID AND UPPER 70S.
REST OF NEW YEARS DAY LOOKS TO BE QUITE NICE.
TONIGHT-MONDAY...THE DRY COLD FRONT IS FORECAST TO MOVE INTO
NORTH LAKE AND INLAND VOLUSIA COUNTIES AROUND MIDNIGHT. REGIONAL
RADAR MOSAIC LOOP SHOWING VERY LITTLE PRECIP WITH THE FRONT AS IT
MOVES ACROSS THE PANHANDLE. THE FRONT IS EXPECTED TO CLEAR MLB/S
SOUTHERN COUNTIES EARLY MONDAY AFTERNOON. HIGH PRESSURE BUILDING
IN BEHIND THE FRONT WILL BRING A MUCH DRIER AND COLDER AIR MASS
INTO CENTRAL FLORIDA. WITH UPSTREAM DEW POINTS BEHIND THE FRONT IN
THE MID 30S RELATIVE HUMIDITY VALUES SHOULD START FALLING DURING
THE AFTERNOON. DO NOT EXPECT BREEZY CONDITIONS MONDAY AFTERNOON AS
THE COLD AIR ADVECTION WILL HAVE JUST STARTED. HIGHS WILL TOP OUT
IN THE LOW AND MIDDLE 60S EXCEPT FOR THE UPPER 60S IN MARTIN
COUNTY WHERE THE NORTHWEST WIND WILL HAVE NOT YET ADVECTED THE
COLD AIR INTO.
MON NIGHT...STRONG COLD ADVECTION OF ARCTIC AIRMASS COMMENCES.
EXPECT OVERNIGHT LOWS WITH CLEAR SKIES TO PLUMMET INTO THE 30S
EVERYWHERE...EXCEPT IMMEDIATE TREASURE COAST/BARRIER ISLANDS WHERE
THEY WILL BE LUCKY TO STAY IN THE LOWER TO MIDDLE 40S. NORTHWEST
WINDS WITH A WELL MIXED LL MON OVERNIGHT/TUE MORNING SHOULD KEEP
FROST FROM FORMING...THOUGH LOWEST WIND CHILL READINGS FOR AFTER
MIDNIGHT LIKELY WILL BE REALIZED IN THE MIDDLE TO UPPER 20S (LOWER
30S TREASURE COAST) IN MANY PLACES. A WIND CHILL ADVISORY WILL
LIKELY BE REQUIRED AREA WIDE.
TUE-SAT...HIGHS ON TUE WILL ONLY RECOVER INTO THE 50S WITH MARTIN COUNTY
POSSIBLY REACHING THE 60 DEGREE MARK. MAINLY 60S FOR HIGHS EXPECTED
WED-THU WITH POSSIBLE MAXIMUM READINGS NEAR 70 DEGREES TO LOWER 70S
RETURNING FOR FRI/SAT ACROSS PORTIONS OF EAST CENTRAL FLORIDA.
BROAD CYCLONIC FLOW OVER EASTERN CONUS WITH DRY COLD AIR MOVING
SOUTH INTO THE STATE THROUGH MID WEEK. WE CAN EXPECT THE COLDEST
STRETCH OF TEMPERATURES THIS WINTER THUS FAR TO CONTINUE TUE/WED
NIGHTS. TUE NIGHT WILL SEE WIDESPREAD FREEZE WITH COOP MOS NUMBERS
POINTING TO MID TO UPPER 20S OVER RURAL LOCATIONS ALONG WITH
FROST. COLDER READINGS WILL FOCUS INLAND ON WED NIGHT AND WL
PROBABLY SEE SOME FREEZING READINGS IN THE TRADITIONALLY COLDER
SPOTS. THE EXTENDED PERIOD REMAINS DRY FROM PRECIP MENTION WITH A
WARMING TREND LATE WEEK.
TKS FOR COORD JAX...TBW...MIA
&&
.AVIATION...
VFR. SOUTHWEST WINDS LESS THAN 10 KNOTS UNTIL FRONTAL PASSAGE
TONIGHT/MON. MVFR FOG KFPR TO KOBE TO KSUA MIDNIGHT TO AROUND
SUNRISE OR FRONTAL PASSAGE MONDAY MORNING.
&&
.MARINE...
TONIGHT AND MONDAY...SEAS 2 TO 4 FEET FIRST HALF OF THE NIGHT.
INCREASING NORTHWEST WINDS BEHIND THE COLD FRONT WILL QUICKLY BUILD
SEAS TO 6 TO 9 FEET OFFSHORE AND IN THE GULF STREAM AND 4 TO 6 FEET
IN THE NEARSHORE WATERS MONDAY MORNING AND CONTINUING THROUGH MONDAY
AFTERNOON.
TUE-THU...NORTHWEST SURGE OF WINDS BEHIND COLD FRONT WILL DRIVE
WINDS 20-25 KT MON MORNING ACROSS THE NORTH WITH THIS TREND
SPREADING SOUTHWARD DURING THE REMAINDER OF THE DAY. GALE FORCE
EXPECTED OVER THE OUTER WATERS LATE MON INTO TUE WITH THE SECONDARY
WIND SURGE. WINDS ARE FORECAST TO BEGIN TO DECREASE BY LATE TUE
WITH THIS TREND CONTINUING FOR THE REMAINDER OF THE EXTENDED. SEAS
WILL GRADUALLY SUBSIDE TUE NIGHT-THU.
&&
.FIRE WEATHER...
MON...DEW POINTS FALL SHARPLY BEHIND THE FRONT. MIN RH/S IN THE
UPPER 20S AND LOW 30S FROM COASTAL VOLUSIA TO LAKE SOUTH TO
OSCEOLA COUNTY. ALTHOUGH DURATION OF LOW RH/S MAY BE LIMITED WINDS
MAY BE STRONG ENOUGH TO HAVE INSTANTANEOUS RED FLAG CONDITIONS
MONDAY AFTERNOON. A WATCH IS IN PLACE FOR TUE AS WELL FOR VERY LOW
RH'S IN THE TEENS AND 20S FOR A LARGE PORTION OF THE AFTERNOON.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 53 63 34 50 / 10 10 0 0
MCO 55 64 36 51 / 10 10 0 0
MLB 57 67 35 51 / 10 10 0 0
VRB 56 68 37 54 / 10 10 0 0
LEE 54 62 33 48 / 10 10 0 0
SFB 55 64 35 51 / 10 10 0 0
ORL 56 63 38 50 / 10 10 0 0
FPR 55 69 40 54 / 10 10 0 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY EVENING
FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-MARTIN-
NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-OSCEOLA-
SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.
FIRE WEATHER WATCH MONDAY AFTERNOON FOR COASTAL VOLUSIA-INLAND
VOLUSIA-NORTHERN LAKE-ORANGE-OSCEOLA-SEMINOLE-SOUTHERN LAKE.
AM...SMALL CRAFT ADVISORY FROM 4 AM MONDAY TO 4 PM EST TUESDAY FOR
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY
LINE OUT 20 NM-COASTAL WATERS FROM VOLUSIA BREVARD COUNTY
LINE TO SEBASTIAN INLET OUT 20 NM.
GALE WATCH FROM MONDAY EVENING THROUGH TUESDAY AFTERNOON FOR
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20
TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER
INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD
COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 10 AM TO 7 PM EST MONDAY FOR WATERS
FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 4 AM TO 7 PM EST MONDAY FOR WATERS
FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60
NM OFFSHORE-WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY FROM 10 AM MONDAY TO 4 PM EST TUESDAY FOR
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20
NM.
&&
SHORT TERM...WIMMER
LONG TERM....PENDERGRASTHazardous weather outlook, Jan 1, 4:43 AM EST, 10 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 443 AM EST SUN JAN 1 2012 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-020000- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 443 AM EST SUN JAN 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. .DENSE FOG/SMOKE IMPACT... AREAS OF LATE NIGHT FOG WILL BE POSSIBLE AFTER MIDNIGHT ONCE AGAIN ACROSS OKEECHOBEE SAINT LUCIE AND MARTIN COUNTIES. THE FOG COULD BECOME LOCALLY DENSE IN SOME AREAS...REDUCING VISIBILITIES TO A FEW HUNDRED YARDS OR LESS AT TIMES. DRIVERS SHOULD BE PREPARED FOR SUDDEN VISIBILITY DROPS DUE TO FOG TONIGHT. SLOW DOWN...AND ALWAYS USE LOW BEAM HEADLIGHTS WHEN DRIVING IN FOG. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A STRONG COLD FRONT WILL SWEEP THROUGH EAST CENTRAL FLORIDA EARLY MONDAY MORNING. A SURGE OF STRONG NORTHWEST WINDS WILL BE FOLLOWED BY A SECOND SURGE ON TUESDAY MORNING. THIS WILL BRING WITH IT THE COLDEST AIR OF THE WINTER SEASON THUS FAR WITH WIDESPREAD LOW TEMPERATURES IN THE 30S BOTH TUESDAY AND WEDNESDAY MORNINGS...AND WIND CHILLS AS LOW AS THE MID TO UPPER 20S. LOW TEMPERATURES NEAR FREEZING ARE EXPECTED ACROSS NORTHERN LAKE AND VOLUSIA COUNTIES. IN ADDITION TO THE COLD TEMPERATURES AND LOW WIND CHILLS...THE AIR MASS BEHIND THE FRONT WILL BE VERY DRY AS WELL AND THE COMBINATION OF STRONG GUSTY WINDS AND LOW AFTERNOON RELATIVE HUMIDITIES WILL INCREASE THE FIRE DANGER ACROSS THE REGION MONDAY THROUGH WEDNESDAY. FINALLY...THE STRONG NORTHWEST TO NORTH WINDS WILL ALSO BRING HAZARDOUS BOATING CONDITIONS TO THE ADJACENT ATLANTIC FROM EARLY MONDAY MORNING THROUGH WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY. CRISTALDI
The office that day
Everything else NWS Melbourne, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 1, 4:07 AM EST | Fire Weather Watch | MLB | Lake, Orange, Osceola, Seminole, Volusia | 24 hr |
| Jan 1, 4:27 AM EST | Small Craft Advisory | MLB | 44 hr | |
| Jan 1, 1:46 PM EST | Gale Watch | MLB | 15 hr |
Nearby
Fire Weather Watches in Florida, 2012Every fire weather watch in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.